CRITERION FOR NONEXISTENCE HORSESHOE-LIKE IN C\(^1\) TOPOLOGY

Authors

  • Alireza Zamani Bahabadi Ferdowsi University of Mashhad - Department of Mathematics

Keywords:

hyperbolic set, partially hyperbolic set, horseshoe

Abstract

In this paper we show that if Λ ⊂ M is a closed invariant set and p ∈ Λ is a hyperbolic saddle periodic point satisfying condition A with real and positive eigenvalues, then Λ is not horseshoe-like.

Downloads

Published

2019-02-27

How to Cite

Bahabadi, A. Z. (2019). CRITERION FOR NONEXISTENCE HORSESHOE-LIKE IN C\(^1\) TOPOLOGY. Italian Journal of Pure and Applied Mathematics, 41, 290–296. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7126

Issue

Section

Articoli - Forum Editrice